MAUDE Adverse Event Report: STRYKER INSTRUMENTS-FREIBURG SCOPIS ENT SOFTWARE WITH TGS 3.6; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-FREIBURG SCOPIS ENT SOFTWARE WITH TGS 3.6; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Catalog Number 8000-021-002
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Per the customer the scans either will not load on the unit or will load the images backwards so that when the surgeon is operating on the patient left, the navigation/ct scan is showing that they are on the patient right.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
Update: d9.Correction: follow-up report submitted to document the device was not available for evaluation.Update: h3 and h6.Device evaluation: follow-up report submitted to document the device log files were available and used to complete the investigation.
 
Event or Problem Description

Brand Name
SCOPIS ENT SOFTWARE WITH TGS 3.6
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key18790429
Report Number0008010177-2024-00015
Device Sequence Number7702318
Product Code PGW
UDI-Device Identifier07613327514179
UDI-Public07613327514179
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161491
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8000-021-002
Device Lot NumberVERSION 3.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer06/02/2024
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown